BibTeX record: journals/jct/MoskovichO07

download as .bib file

@article{DBLP:journals/jct/MoskovichO07,
  author    = {Daniel Moskovich and
               Tomotada Ohtsuki},
  title     = {Vanishing of 3-loop Jacobi diagrams of odd degree},
  journal   = {J. Comb. Theory, Ser. {A}},
  year      = {2007},
  volume    = {114},
  number    = {5},
  pages     = {919--930},
  url       = {http://dx.doi.org/10.1016/j.jcta.2006.10.005},
  doi       = {10.1016/j.jcta.2006.10.005},
  timestamp = {Thu, 02 Oct 2014 05:03:35 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jct/MoskovichO07},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}